MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE INTACT PTH CONTROL MODULE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE INTACT PTH CONTROL MODULE
Model Number IMMULITE INTACT PTH CONTROL MODULE
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer notifications imc17-22.A.Us and imc17-22.A.Ous were sent out in (b)(6) 2017 to all us and ous customers who received the affected in-date lots of immultie intact pth control module lots 059 and 060/060l and are users of the immulite turbo intact pth assay, to notify them of a possible failure to meet the published ranges in the ifu.The customers were informed that the kit can be used if quality control is within published ranges.If quality control is outside of published range the customer may ask for replacement control module kits.Ultimately, based on the investigation results, this issue was determined to be a negligible health risk.Mdr 2432235-2016-00757 was filed for the same event.
 
Event or Problem Description
The customer reported that their quality control was out of range when running turbo intact parathyroid hormone (turbo ipth) assay on an immulite 1000 instrument, when using reagent lot 241 and quality control kit lot 060.The intra operative surgeries for seven patients were delayed as the sample testing could not be performed due to quality control being out of range.There are no known reports of adverse health consequences due to rescheduling of the surgeries.

Brand Name
IMMULITE INTACT PTH CONTROL MODULE
Common Device Name
IMMULITE INTACT PTH CONTROL MODULE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key6851220
Report Number2432235-2017-00507
Device Sequence Number489240
Product Code CEW
UDI-Device Identifier00630414953236
UDI-Public00630414953236
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K013566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE INTACT PTH CONTROL MODULE
Device Catalogue NumberLPHCM
Device Lot Number060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1